MathSciNet Relay Station
MathSciNet bibliographic data
MR2834154 (2012e:47170) 47H10 (54H25)
Hussain, N.; Shah, M. H. KKM mappings in cone $b$-metric spaces. Comput. Math. Appl. 62 (2011), no. 4, 1677–1684.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement